MathSciNet Relay Station
MathSciNet bibliographic data
MR492036 65L05
Coleman, John P.; Mohamed, Julie On de Vogelaere's method for $y\sp{\prime\prime}=f(x,\,y)$. Math. Comp. 32 (1978), no. 143, 751–762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement